MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24672
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in a shunt.A 7.0 x 120, 75cm mustang balloon catheter was advanced for dilation.However, when the balloon was inflated below the maximum rated burst pressure, the balloon ruptured.The procedure was completed with another of same device.There were no patient complications reported and the patient was stable.
 
Additional Manufacturer Narrative
A2.Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in a shunt.A 7.0 x 120, 75cm mustang balloon catheter was advanced for dilation.However, when the balloon was inflated below the maximum rated burst pressure, the balloon ruptured.The procedure was completed with another of same device.There were no patient complications reported and the patient was stable.It was further reported that the balloon ruptured during inflation at 2 atmospheres for 5 seconds.
 
Additional Manufacturer Narrative
A2.Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in a shunt.A 7.0 x 120, 75cm mustang balloon catheter was advanced for dilation.However, when the balloon was inflated below the maximum rated burst pressure, the balloon ruptured.The procedure was completed with another of same device.There were no patient complications reported and the patient was stable.It was further reported that the balloon ruptured during inflation at 2 atmospheres for 5 seconds.It was further reported that the target lesion was about 65% stenosed non-tortuous and non-calcified.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11759366
Report Number2134265-2021-05500
Device Sequence Number17266198
Product Code FGE
UDI-Device Identifier08714729794424
UDI-Public08714729794424
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2023
Device Model Number24672
Device Catalogue Number24672
Device Lot Number0025456465
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer04/29/2021
06/10/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date05/13/2021
06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1